MathSciNet Relay Station
MathSciNet bibliographic data
MR833709 (87d:43005) 43A32 (42C10 43A45 43A46)
Kanjin, Yūichi On algebras with convolution structures for Laguerre polynomials. Trans. Amer. Math. Soc. 295 (1986), no. 2, 783–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement